MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number PM3120
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient had an initial pacemaker implant on (b)(6) 2016.On (b)(6) 2019, the patient presented for a follow-up in clinic and upon device interrogation it was noted that the elective replacement indicator was triggered.It was suspected to have been drained due to premature battery depletion.The device was explanted and replaced.The patient's condition was stable throughout the event.
 
Additional Manufacturer Narrative
Additional information: d10 interrogation of the device revealed it was at eol when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.The device was tested on the bench using automated testing equipment, and no anomalies were found.

Brand Name
ALLURE CRT-P
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9310464
Report Number2017865-2019-16309
Device Sequence Number17294863
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberPM3120
Device Catalogue NumberPM3120
Device Lot NumberA000016380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight75